Results 1 to 11 of 11
  1. #1
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127

    Possible infection from fake gear?

    I'm in week 5 of my third cycle (after 2 years) I'm running only tests and 250 balkan. the code upic says genuine product but on some vials says that the code has already been verified more times. I have slight pip for two days after pin, no redness or hard to the touch. I'm having some days tachycardia (100 bpm at rest in the evening) tiredness, loss of appetite, fever 37.3 dysentery. I'm worried about having an infection. This is the case to go to the hospital?

  2. #2
    Join Date
    Sep 2012
    Posts
    3,436
    Quote Originally Posted by Faacus View Post
    I'm in week 5 of my third cycle (after 2 years) I'm running only tests and 250 balkan. the code upic says genuine product but on some vials says that the code has already been verified more times. I have slight pip for two days after pin, no redness or hard to the touch. I'm having some days tachycardia (100 bpm at rest in the evening) tiredness, loss of appetite, fever 37.3 dysentery. I'm worried about having an infection. This is the case to go to the hospital?
    if you truly have dysentery, infection of the intestines resulting in severe diarrhea with the presence of blood and mucus in the feces, then you should go to the doctor.

    37.3 degrees celsius isn't really a fever.
    https://fevereasy.com/temperature/37.3/

    slight PIP can be numerous things.

    no redness or hard to touch makes me believe it isn't an infection.

    Maybe you just have a stomach bug.

  3. #3
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    How long have you been experiencing these symptoms..?

  4. #4
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127
    Since yesterday, but even last weekend I had diarrhea. The unwellness today has increased, I skipped training too. I'm eating very clean are in cut with rice chicken oats vegetables

  5. #5
    Couchlockd's Avatar
    Couchlockd is offline Senior Member
    Join Date
    Mar 2018
    Location
    aka m.hornbuckle
    Posts
    4,364
    did you get these vials local or online?

    if you got them online, and your codes already show "checked X amount of times" and your the first in possession of them (meaning your buddy didn't sell them to you) then, yes. its a good chance you got counterfeit Balkan

  6. #6
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Pip is pretty common man. I would say one out of every 3-4 times I’m feeling a tad sore or meh in the area. Everything else I couldn’t tell you. Get bloods done man.

  7. #7
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    I don't think it has anything to do with the gear because you've been taking it for a while and just now having symptoms.

  8. #8
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    Never a bad idea to get checked out though

  9. #9
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127
    the juice looks good, I'm having good strength gains. They are in a cutting cycle and are only at week 5. I'm having diarrhea problems more times since I'm in this cycle. BW before cycle was ok. Is it possible that a contaminated product causes effects such as these without giving symptoms in the injection area?

  10. #10
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Maybe a change in your diet ? Could be a bunch of possiblities

  11. #11
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    Quote Originally Posted by Faacus View Post
    the juice looks good, I'm having good strength gains. They are in a cutting cycle and are only at week 5. I'm having diarrhea problems more times since I'm in this cycle. BW before cycle was ok. Is it possible that a contaminated product causes effects such as these without giving symptoms in the injection area?
    No if it was contaminated you would have inflammation and/or infection at the injection site.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •